MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS SYPHILIS; TREPONEMA PALLIDUM ASSAY

ROCHE DIAGNOSTICS ELECSYS SYPHILIS; TREPONEMA PALLIDUM ASSAY
Model Number SYPHILIS
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The syphilis reagent expiration date was not provided.The e601 module serial number was (b)(6).The qc was within range.The customer considered the reactive elecsys syphilis result to be correct.The product labeling states: "for diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings." the investigation did not identify a product problem.The elecsys syphilis assay performs within specifications.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with elecsys syphilis assay on a cobas 6000 e601 module.Initial result: 11.74 coi.1st repeat result: 11.26 coi (tested after centrifugation).The sample was repeated on a 3rd party platform, resulting in the following: 2nd repeat result: 0.276 (interpreted as negative).3rd repeat result: 0.297 (interpreted as negative).4th repeat result: 0.252 (interpreted as negative).The sample was repeated using a rapid test strip, and the 5th repeat result was positive.No questionable results were reported outside the laboratory.

Brand Name
ELECSYS SYPHILIS
Common Device Name
TREPONEMA PALLIDUM ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23730353
Report Number1823260-2025-04969
Device Sequence Number15888545
Product Code LIP
UDI-Device Identifier07613336171950
UDI-Public07613336171950
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K211302
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSYPHILIS
Device Catalogue Number09014977190
Device Lot Number855502
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/13/2025
Initial Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown